# SDR DALA2023060704651

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N939DG
- Make and model: Boeing 737-9
- Aircraft serial: 38684
- Aircraft time: 21,728 hours, 15,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2801274) CLIP AT STA 807 RBL 21 WL 155 CRACKED. REMOVED AND REPLACED CLIP AT STA 807 RBL 21 WL 155 IAW B737 SRM 51-40-02-0G AND DWG 146A8120.
